Lp-theory for fractional gradient PDE with VMO coefficients

Schikorra, Armin and Shieh, Tien-Tsan and Spector, Daniel. (2015) Lp-theory for fractional gradient PDE with VMO coefficients. Atti della Accademia nazionale dei Lincei. Classe di scienze fisiche, matematiche e naturali. Rendiconti lincei. Matematica e applicazioni, 26 (4). pp. 433-443.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/40312/

Downloads: Statistics Overview


In this paper, we prove Lp estimates for the fractional derivatives of solutions to elliptic fractional partial differential equations whose coefficients are VMO. In particular, our work extends the optimal regularity known
in the second order elliptic setting to a spectrum of fractional order elliptic equations.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Lenzmann)
UniBasel Contributors:Schikorra, Armin
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Accademia nazionale dei Lincei
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:30 Jun 2016 11:00
Deposited On:20 Jun 2016 08:57

Repository Staff Only: item control page